# SDR DALA2022101806742

- Difficulty date: October 15, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,411 hours, 25,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1080-1150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 SEVERAL CORROSION SPOTS (EXFOLIATION) ON UPPER PRESSURE DECK AT RH MLG WHEEL WELL, BTW STA 1080 TO 1150 AND BL 0 TO RBL 63. CORRECTIVE ACTION: SUMMARY OF NRC 00119. SEVERAL CORROSION SPOTS (EXFOLIATION) ON UPPER PRESSURE DECK AT RH MLG WHEEL WELL, BTW STA 1080 TO 1150 AND BL 0 TO RBL 63 WAS REPAIRED PER ER/A 602588 -14 REV ORIGINAL SECTION I. (2452461)
